# SDR EIAA20130729007

- Difficulty date: July 29, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N491EV
- Make and model: Boeing 747412
- Aircraft serial: 26561
- Aircraft time: 85,205 hours, 14,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNK
- Part serial: NONE
- Condition: Broken
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU VERTICAL SUPPORT TUBE FITTING IS BROKEN BETWEEN BS 2701.51 AND 2709.39, STR 0.   REMOVED BROKEN FITTING, LOCATED DRILLED AND INSTALLED NEW FITTING AND 2EA INTERCOSTALS IAW SRM 51-40-05 AND AMM 49-13-04.
